MedWatch

EMA continues to review link between myocarditis and coronavirus vaccination

The European Medicines Agency needs more data before arriving at a conclusion on whether inflammation of the heart muscle is a possible side effect of coronavirus vaccines.

Photo: JORGE DUENES/REUTERS / X02883

The Pharmacovigilance Risk Assessment Committee (PRAC) at the European Medicines Agency (EMA) will keep reviewing reports on pericarditis and myocarditis following vaccination with Johnson & Johnson's covid-19 vaccine. PRAC concludes that more data and investigation will be needed in order to assess whether there is a documented connection between cause and effect, according to the Danish Medicines Agency (DMA).

PRAC has further stated that it is closely monitoring thrombosis with thrombocytopenia syndrome in connection with the vaccine, but has no updates on this at the moment.

Already a subscriber? Log in.

Read the whole article

Get access for 14 days for free.
No credit card is needed, and you will not be automatically signed up for a paid subscription after the free trial.

  • Access all locked articles
  • Receive our daily newsletters
  • Access our app
An error has occured. Please try again later.

Get full access for you and your coworkers.

Start a free company trial today

More from MedWatch

Further reading

Related articles

Latest news

See all jobs